# SDR SWAA2023072079932

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 1,874 hours, 1,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT CAPT SIDE FLASHLIGHTS INOP.<[01] REMOVED FLASHLIGHTS FROM HOLDER; REINSTALLED AND SEALED WITH NORMAL TEST PER MM 25-64-00.
